Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Comparison of eigenvalues for systems of linear differential equations

Author: Sui Sun Cheng
Journal: Proc. Amer. Math. Soc. 64 (1977), 81-86
MSC: Primary 34B05
MathSciNet review: 0440105
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with comparison theorems of an ``integral type'' concerning the smallest positive eigenvalues of systems of linear differential equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B05

Retrieve articles in all journals with MSC: 34B05

Additional Information

PII: S 0002-9939(1977)0440105-X
Keywords: Eigenvalues, $ {u_0}$-positive operators, Green's functions
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia